# SDR 2000UALA00347

- Difficulty date: June 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 34,123 hours, 19,667 cycles
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Coupling
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SIDE TO SIDE MOTION OCCURRED AFTER TAKEOFF.  MOTION CONTINUED DURING TURN, CLIMB AND CRUISE PHASES OF FLIGHT.  *S/D*  REPLACED YAW DAMPER COUPLER AND THE NR 2 MAIN ENGINE CONTROL.
